# SDR ASOA2016062215078

- Difficulty date: June 22, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 20,467 hours, 13,642 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Condition: Corroded
- Location: Bs 280 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM ANGLE CORRODED AT BS 280.   REMOVED AND REPLACED THE AFT SUPPORT ANGLE IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001 A01, 51-42-11-001-001 A01 & DWG CC670-34095.
